Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suggest treatment for irritable bowel syndrome

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
Question
I have had minor stomach cramping on and off for aboutn4 months. Sometimes I have diarrhea and sometimes not. It feels like someone is squeezing my stomach. I don't ever have vomiting nor do I have a fever that accompanies the discomfort. The pain is localized and does not spread out except hen I have diarrhea. I have chalked everything up to stress and have not seeked medical advice until now.
Posted Tue, 19 Aug 2014 in Abdominal Pain
 
 
Answered by Dr. Ashish Verma 43 minutes later
Brief Answer:
could be IBS

Detailed Answer:
Hi,

Welcome again to HealthcareMagic.

As per your history and symptoms you might be having Irritable Bowel Syndrome (IBS) or maybe colitis or worm infestation.

So its advisable to get yourself dewormed and still if this persists then get a colonoscopy done, as IBS is a diagnosis of exclusion.

But for the prescription you need to see your local doctor as these are prescription drugs. Also taking preprobiotics may help your diarrhea as they will drive out the bad gut bacterias and replenish the good ones.

Hope i have been helpful.

Regards,
Dr. Ashish Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor